An extension of a theorem of Hartshorne

Mordechai Katzman, Gennady Lyubeznik, Wenliang Zhang

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We extend a classical theorem of Hartshorne concerning the connectedness of the punctured spectrum of a local ring by analyzing the homology groups of a simplicial complex associated with the minimal primes of a local ring.

Original languageEnglish (US)
Pages (from-to)955-962
Number of pages8
JournalProceedings of the American Mathematical Society
Volume144
Issue number3
DOIs
StatePublished - Mar 2016

Fingerprint Dive into the research topics of 'An extension of a theorem of Hartshorne'. Together they form a unique fingerprint.

Cite this